# SDR HYIA106CA

- Difficulty date: March 8, 2009
- Submitted: March 27, 2009
- Operation: Air carrier
- Aircraft: N106CA
- Make and model: Cessna 402C
- Aircraft serial: 402C1020
- System (JASC): 2450 · AC Power Distribution System
- Part: Master Switch
- Condition: Unserviceable
- Location: Avionics
- Part time: 1,483 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ROUTINE MAINTENANCE, AVIONICS SWITCH WAS FOUND INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED SWITCH.
